Zur Theorie der Gammafunction

HJ. Mellin Helsingfors

TBD mathscidoc:1701.33120

Acta Mathematica, 8, (1), 37-80, 1886.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:39 uploaded by actaadmin ] [ 86 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{hj.1886zur,
  title={Zur Theorie der Gammafunction},
  author={HJ. Mellin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202939174850829},
  booktitle={Acta Mathematica},
  volume={8},
  number={1},
  pages={37-80},
  year={1886},
}
HJ. Mellin. Zur Theorie der Gammafunction. 1886. Vol. 8. In Acta Mathematica. pp.37-80. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202939174850829.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved